Tohoku Mathematical Journal

On the differential geometry of tangent bundles of Riemannian manifolds

Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 10, Number 3 (1958), 338-354.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178244668

Digital Object Identifier
doi:10.2748/tmj/1178244668

Mathematical Reviews number (MathSciNet)
MR0112152

Zentralblatt MATH identifier
0086.15003

Subjects
Primary: 57.00
Secondary: 53.00

Citation

Sasaki, Shigeo. On the differential geometry of tangent bundles of Riemannian manifolds. Tohoku Math. J. (2) 10 (1958), no. 3, 338--354. doi:10.2748/tmj/1178244668. http://projecteuclid.org/euclid.tmj/1178244668.


Export citation

See also

  • Part II: Shigeo Sasaki. On the differential geometry of tangent bundles of Riemannian manifolds, II. Tohoku Math. J., Volume 14, Number 2 (1962), pp. 146-155.